News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: Severe Pain in gential Area - I have Chrons


 Chons715 - Sun Oct 07, 2007 11:21 am

22 Male
No famliy history of Chron's

I was diagnosts with Chrons a couple months ago. I have been having most every sympton for 5 years now. It's nice to know whats wrong...anyways.

I just got of prednisone. I am still taking 8 Pentasa a day, 1 Imuran pill and using Canasa. I also take a Centrum along with Vitamin C and Ensure in morning. Drinking 100+ oz. of water a day. (Does using Crystal Light in this 100+ oz count?)

I have just recently started having sever pain in my abdomindiectly above my genials, along with some pain in the genitals when I am having a bowl movement. The pain makes me break into sweats for a couple mins, and i have do lay down because of the pain. The next couple times I usrinate I get the same pains, but they subside throughout the day. They some and go once a week for the past month now.

I had an urinary tract infection test done and prostate exame. Both were good.

The doctor is atributing these pains to symptons of Chron's....not good enough for me since for the past 5 years the Chron's symptons I have been having have been passed off as symptons of stress...

Any elp would be appreciated.
 Dr. Chan Lowe - Mon Oct 15, 2007 10:57 pm

User avatar Hi Chons715,

You may be experiencing these symptoms due to some inflammation of the colon near the bladder. Fistulas (connections) can develop in Crohn's disease between the bladder and the bowel; however, if this were true I would expect that a urine infection would develop.

Your symptoms may be changing due to the treatment. I would recommend you follow up with your GI doctor about your symptoms now.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here